# SDR SB08026

- Difficulty date: May 6, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 654976730
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

BOS - FLT738 - AFTER TAKEOFF FROM BOS, EN ROUTE TO PHL, CREW NOTICED THE AIRCRAFT WAS NOT PRESSURIZING.  PROBLEMS WERE ALSO NOTED WITH ACARS, AUTO THROTTLES, MODE CONTROL AND OTHER AVIONICS’.  CREW FELT THE AIRCRAFT WAS SENSING IT WAS ON THE GROUND, NOT IN THE AIR.  CAPTAIN DECIDED TO RETURN TO FIELD AT BOS. NO EMERGENCY WAS REPORTED AND A NORMAL LANDING WAS MADE. MAINTENANCE SUSPECTS A BROKEN WIRE. REMOVED AND REPLACED NLG AIR/GROUND SENSOR HARNESS.  ALSO, REMOVED AND REPLACED RELAYS R320 AND R279 ALONG WITH CIRCUIT BOARD M990.  ACCOMPLISHED SATISFACTORY NLG SAFETY SENSOR TEST PER MM 32-09-01-725-008, MLG SAFETY SENSOR TEST PER MM 32-09-01-715-015 AND M990 CIRCUIT CARD TEST PER MM 32-09-20-844-048.
